Alert archive / Texas / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 13, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Feb 10, 2024, 9:53 AM CST for Bastrop County, Lee County, Williamson County, Texas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 10, 2024, 9:53 AM CST (15:53 UTC)
- Expired
- Feb 10, 2024, 10:36 AM CST
- In force
- 43 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Bastrop County, TX, Lee County, TX, Williamson County, TX
The radar
The Ft Hood radar (KGRK), 50 km from the middle of the area, began a volume at 15:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 3.9 hours before the alert went out and 269 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2193 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
945
WUUS54 KEWX 101553
SVREWX
TXC021-287-491-101700-
/O.NEW.KEWX.SV.W.0013.240210T1553Z-240210T1700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
953 AM CST Sat Feb 10 2024
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Southeastern Williamson County in south central Texas...
Northeastern Bastrop County in south central Texas...
Northern Lee County in south central Texas...
* Until 1100 AM CST.
* At 952 AM CST, a severe thunderstorm was located 7 miles east of
Elgin, moving east at 35 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Lexington, Dime Box, Fedor, Tanglewood, Lake Somerville State Park
& Trailway, Knobb Springs, Blue, Old Dime Box, McDade, Cedar Hills,
Leo, Butler, and Lincoln.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3025 9734 3043 9737 3052 9718 3046 9715
3056 9696 3054 9692 3049 9690 3046 9690
3046 9688 3043 9687 3043 9685 3039 9679
3033 9674 3032 9671
TIME...MOT...LOC 1552Z 249DEG 29KT 3038 9726
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
PLATT3 follow-up statements
662
WWUS54 KEWX 101606
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1006 AM CST Sat Feb 10 2024
TXC021-491-101615-
/O.CAN.KEWX.SV.W.0013.000000T0000Z-240210T1700Z/
Williamson TX-Bastrop TX-
1006 AM CST Sat Feb 10 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILLIAMSON AND
NORTHEASTERN BASTROP COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3028 9710 3038 9718 3044 9721 3046 9715
3056 9696 3054 9692 3049 9690 3047 9691
3046 9688 3043 9687 3043 9685 3039 9679
3033 9676 3032 9672
TIME...MOT...LOC 1605Z 249DEG 29KT 3042 9714
$$
TXC287-101700-
/O.CON.KEWX.SV.W.0013.000000T0000Z-240210T1700Z/
Lee TX-
1006 AM CST Sat Feb 10 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CST
FOR NORTHERN LEE COUNTY...
At 1005 AM CST, a severe thunderstorm was located 7 miles west of
Lexington, moving east at 35 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Lexington, Dime Box, Tanglewood, Fedor, Lake Somerville State Park &
Trailway, Blue, Leo, Old Dime Box, and Lincoln.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3028 9710 3038 9718 3044 9721 3046 9715
3056 9696 3054 9692 3049 9690 3047 9691
3046 9688 3043 9687 3043 9685 3039 9679
3033 9676 3032 9672
TIME...MOT...LOC 1605Z 249DEG 29KT 3042 9714
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
PLATT168
WWUS54 KEWX 101623
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1023 AM CST Sat Feb 10 2024
TXC287-101700-
/O.CON.KEWX.SV.W.0013.000000T0000Z-240210T1700Z/
Lee TX-
1023 AM CST Sat Feb 10 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CST
FOR NORTH CENTRAL LEE COUNTY...
At 1022 AM CST, a severe thunderstorm was located near Lexington,
moving east at 35 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Lexington, Tanglewood, Leo and U.S. Highway 77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3034 9707 3047 9712 3056 9696 3054 9692
3049 9690 3047 9691 3046 9688 3043 9687
3043 9685 3040 9680
TIME...MOT...LOC 1622Z 255DEG 31KT 3045 9696
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
PLATT794
WWUS54 KEWX 101636
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1036 AM CST Sat Feb 10 2024
TXC287-101646-
/O.CAN.KEWX.SV.W.0013.000000T0000Z-240210T1700Z/
Lee TX-
1036 AM CST Sat Feb 10 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LEE COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled. However heavy rain is still possible with this
thunderstorm.
LAT...LON 3034 9707 3047 9712 3056 9696 3054 9692
3049 9690 3047 9691 3046 9688 3043 9687
3043 9685 3040 9680
TIME...MOT...LOC 1634Z 249DEG 29KT 3049 9684
$$
PLATTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 10, 5:24 AM CST, 4 hours 29 minutes earlier.
Area forecast discussion, Feb 10, 5:24 AM CST, 4 hours 29 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 524 AM CST Sat Feb 10 2024 ...New AVIATION... .SHORT TERM... (Today through Sunday) Issued at 222 AM CST Sat Feb 10 2024 The latest surface analysis shows overall light and somewhat chaotic winds across the region at the present hour, but a weak hint of a boundary should set up later today across the Edwards Plateau and northern Hill Country. Aloft, a deep trough continues to the west and continues to slowly move east. Deep southeasterly flow continues out ahead of the trough axis which continues to lead to an abundance of cloud cover. Wind speeds associated with this trough are quite strong with H50 winds near 60-75 knots. The forecast for the next 36- 36 hours remains somewhat difficult with different sub-events that all may have somewhat of an impact over the next event. Some isolated to scattered coastal showers can be expected in the Coastal Plains through the morning hours, but this is not expected to be too impactful. The first main round of activity is now beginning in the Edwards Plateau as some upper support arrives to the area as we see some showers and isolated storms developing there. This activity is expected to continue to grow upscale for the remainder of the overnight period into the morning hours and is primarily expected to remain contained in the Edwards Plateau and Hill Country in closer proximity to the expected weak boundary through the afternoon hours. The HRRR keeps most of this activity confined in the northern Hill Country and I35 corridor, but the FV3 and ARW do show the boundary sagging a bit farther south with activity in the southern I35 corridor in the late afternoon hours and will have to monitor expected trends with that boundary. MLCAPE and shear values will continue to support at least some threat of a strong to marginally severe thunderstorm from the morning and afternoon activity and this encompasses a large portion of the area due to uncertainties on how far south the storms make it. There should be somewhat of a lull in activity in the early evening through midnight hour. However, as the strongest upper support arrives to the area, expect additional showers and thunderstorms to develop around midnight in the northern Edwards Plateau in closer proximity to the position of an expected surface low. This activity should then spread east through the remainder of the overnight period. Mid-level lapse rates are expected to steepen quite a bit by this time and with ample shear, there should be some supercells within this activity. Given the steep lapse rates and shear large hail will be the primary threat. However, a low tornado risk is there given backed winds at the surface, but instability in the lowest 2km will be lacking or chances would be higher. Rainfall should exit the region by the mid to late morning hours Sunday with drier air then filtering in. Skies should clear out with plenty of sunshine in the afternoon. Highs Sunday will be in the 60s and 70s. Surface winds behind the front in the drier air may approach 20-30 mph in the Rio Grande Plains. Will have to assess any potential need for a Wind Advisory or Red Flag Warning at a later time. && .LONG TERM... (Sunday night through Friday) Issued at 222 AM CST Sat Feb 10 2024 The upper trough axis will move east of the region Sunday night and Monday with northwesterly flow moving in behind it bringing dry weather until the latter part of the week. Temperatures behind the front will be back down to near normal Monday and Tuesday. A return of southeasterly flow in the low levels will bring warmer air for Wednesday and Thursday. Thursday another upper level trough will move across Mexico. This will turn the flow to southwesterly. Deep layer moisture will move up the Rio Grande from the Gulf and spread across our CWA. The upper system will provide lift to generate rain showers over the region starting Thursday afternoon and continuing into Friday. The better chances will be Thursday night and daytime Friday. && .AVIATION... (12Z TAFS) Issued at 521 AM CST Sat Feb 10 2024 First round of showers and thunderstorms have developed over the Hill Country. This activity is expected to slowly lift to the northeast through the morning and has a better chance of affecting AUS than the San Antonio sites. Will show VCSH then SHRA for San Antonio but TEMPO tsra for AUS later today. Rain should end by the late afternoon before another round of activity is possible overnight. IFR/MVFR ceilings this morning may briefly lift in the late afternoon before returning overnight. West/northwest winds arrive tomorrow morning which should finally clear things out. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 67 56 68 42 / 80 70 50 0 Austin Bergstrom Intl Airport 69 56 69 41 / 80 70 50 0 New Braunfels Muni Airport 70 58 71 42 / 60 60 30 0 Burnet Muni Airport 64 53 64 39 / 90 80 40 0 Del Rio Intl Airport 77 54 69 42 / 30 30 0 0 Georgetown Muni Airport 66 54 67 40 / 90 80 60 0 Hondo Muni Airport 72 55 69 39 / 50 50 10 0 San Marcos Muni Airport 70 56 70 41 / 70 60 50 0 La Grange - Fayette Regional 70 61 70 43 / 70 50 60 0 San Antonio Intl Airport 70 57 70 41 / 50 50 20 0 Stinson Muni Airport 72 59 73 43 / 50 40 20 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term...29 Long-Term...05 Aviation...29
Hazardous weather outlook, Feb 10, 3:39 AM CST, 6 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 339 AM CST Sat Feb 10 2024 TXZ171>173-183>194-202>209-217>225-228-110945- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 339 AM CST Sat Feb 10 2024 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Chances of showers and thunderstorms are expected today and tonight. There are low chances of strong to severe storms, as well as, locally heavy downpours. The main risk of severe storms will be large hail, but isolated damaging winds and a tornado are also possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Feb 10, 8:34 AM CST, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
834 AM CST Sat Feb 10 2024
TXZ191-192-101515-
Hays TX-Travis TX-
834 AM CST Sat Feb 10 2024
...A strong thunderstorm will impact portions of northeastern Hays
and central Travis Counties through 915 AM CST
...
At 833 AM CST, Doppler radar was tracking a strong thunderstorm over
Bear Creek, or near Dripping Springs, moving northeast at 30 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Austin, Dripping Springs, Tanglewood Forest, Austin Bergstrom Int
Airport, Bee Cave, West Lake Hills, Rollingwood, Bear Creek, Barton
Creek, Driftwood, Shady Hollow, Onion Creek, Manchaca, Sunset Valley,
San Leanna, Hays, Del Valle, Camp Mabry, McKinney Falls State Park,
and Lost Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3007 9800 3019 9808 3044 9782 3021 9761
TIME...MOT...LOC 1433Z 234DEG 25KT 3017 9798
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
PLATTLocal storm report, Feb 10, 9:02 AM CST, 51 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
902 AM CST Sat Feb 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 AM Hail 4 WNW Tanglewood Forest 30.19N 97.90W
02/10/2024 E0.50 inch Travis TX Public
Report from mPING Half-inch (0.50 in.).
&&
MMLocal storm report, Feb 10, 9:03 AM CST, 50 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
903 AM CST Sat Feb 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 AM Hail 1 ESE Sunset Valley 30.22N 97.78W
02/10/2024 E0.50 inch Travis TX Public
Report from mPING Half-inch (0.50 in.).
&&
MMSpecial weather statement, Feb 10, 9:05 AM CST, 48 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
905 AM CST Sat Feb 10 2024
TXZ173-192-193-101545-
Williamson TX-Bastrop TX-Travis TX-
905 AM CST Sat Feb 10 2024
...A strong thunderstorm will impact portions of south central
Williamson, eastern Travis and northern Bastrop Counties through 945
AM CST
...
At 904 AM CST, Doppler radar was tracking a strong thunderstorm near
Austin Bergstrom Int Airport, moving east at 35 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Austin, Pflugerville, Taylor, Elgin, Austin Bergstrom Int Airport,
Manor, West Lake Hills, Rollingwood, Camp Swift, Coupland, Circle
D-KC Estates, Wyldwood, Hornsby Bend, Webberville, Rices Crossing,
Garfield, McDade, Del Valle, Cedar Hills, and Pilot Knob.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3041 9730 3041 9732 3040 9733 3038 9728
3017 9716 3011 9770 3031 9780 3059 9741
TIME...MOT...LOC 1504Z 249DEG 30KT 3025 9768
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
PLATTSpecial weather statement, Feb 10, 9:07 AM CST, 46 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
907 AM CST Sat Feb 10 2024
TXZ189>191-206-101545-
Comal TX-Blanco TX-Hays TX-Kendall TX-
907 AM CST Sat Feb 10 2024
...A strong thunderstorm will impact portions of west central Hays,
south central Blanco, southeastern Kendall and central Comal Counties
through 945 AM CST
...
At 907 AM CST, Doppler radar was tracking a strong thunderstorm over
Bergheim, or 10 miles east of Boerne, moving east at 35 mph.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Canyon Lake Dam, Canyon Lake, Bulverde, Guadalupe River State Park,
Kendalia, Smithson Valley, Fischer, Spring Branch, Twin Sisters,
Bergheim, Timberwood Park, Anhalt, Startzville, Sattler, Specht
Store, and Honey Creek State Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2983 9812 2974 9840 2975 9841 2974 9842
2973 9844 2974 9845 2973 9848 2974 9853
2976 9855 2974 9858 2993 9866 3014 9822
TIME...MOT...LOC 1507Z 249DEG 30KT 2982 9855
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
PLATTSpecial weather statement, Feb 10, 9:45 AM CST, 8 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
945 AM CST Sat Feb 10 2024
TXZ173-193-194-101630-
Williamson TX-Bastrop TX-Lee TX-
945 AM CST Sat Feb 10 2024
...A strong thunderstorm will impact portions of southeastern
Williamson, northeastern Bastrop and Lee Counties through 1030 AM CST
...
At 945 AM CST, Doppler radar was tracking a strong thunderstorm near
Elgin, moving east at 55 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Elgin, Lexington, Dime Box, Fedor, Lake Somerville State Park &
Trailway, Tanglewood, Coupland, Camp Swift, Knobb Springs, Blue, Old
Dime Box, McDade, Cedar Hills, Loebau, Leo, Lincoln, and Butler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3028 9666 3022 9733 3039 9739 3042 9737
3043 9739 3052 9718 3046 9715 3056 9696
3054 9692 3049 9690 3046 9690 3046 9688
3043 9687 3043 9685 3039 9679 3032 9674
3032 9669 3029 9664
TIME...MOT...LOC 1545Z 256DEG 47KT 3036 9730
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
PLATTThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 7:00 AM CST | Special Weather Statement | EWX | Kendall | 30 min |
| Feb 10, 7:09 AM CST | Special Weather Statement | EWX | Bandera | 51 min |
| Feb 10, 7:44 AM CST | Special Weather Statement | EWX | Bandera | 46 min |
| Feb 10, 8:15 AM CST | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Kendall, Kerr, Medina | 60 min |
| Feb 10, 8:34 AM CST | Special Weather Statement | EWX | Travis | 41 min |
| Feb 10, 9:05 AM CST | Special Weather Statement | EWX | Travis | 40 min |
| Feb 10, 9:07 AM CST | Special Weather Statement | EWX | Comal | 38 min |
| Feb 10, 9:45 AM CST | Special Weather Statement | EWX | Lee | 45 min |
| Feb 10, 11:03 AM CST | Special Weather Statement | EWX | Bastrop, Lee | 42 min |
| Feb 10, 11:54 AM CST | Special Weather Statement | EWX | Llano | 51 min |
| Feb 10, 12:35 PM CST | Special Weather Statement | EWX | Burnet | 40 min |
| Feb 10, 1:12 PM CST | Special Weather Statement | EWX | Llano | 48 min |
| Feb 10, 1:32 PM CST | Severe Thunderstorm Warning | EWX | Llano | 43 min |
| Feb 10, 1:46 PM CST | Special Weather Statement | EWX | Kerr | 44 min |
| Feb 10, 2:08 PM CST | Special Weather Statement | EWX | Burnet | 52 min |
| Feb 10, 2:12 PM CST | Special Weather Statement | EWX | Gillespie | 48 min |
| Feb 10, 2:15 PM CST | Special Weather Statement | EWX | Burnet | 45 min |
| Feb 10, 2:38 PM CST | Special Weather Statement | EWX | Burnet | 52 min |
| Feb 10, 2:53 PM CST | Special Weather Statement | EWX | Blanco | 52 min |
| Feb 10, 3:12 PM CST | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Gillespie | 30 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.